# SDR CA040614004

- Difficulty date: June 10, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 5,177 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 5751 · Ailerons
- Part: Bellcrank
- Part number: 262400724
- Condition: Mismanufactured
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING COMPLETION OF MFG BULLETIN CAB03-4 ONE WELD WAS FOUND TO BE MISSING.  THE MISSING WELD WAS ON THE LOWER ARM INNER SURFACE DESCRIBED AS ITEM 6 IN FIGURE 1 OF CAB03-4.  ALL OTHER WELDS WERE PRESENT AND THE BELLCRANK SHOWED NO OBVIOUS DAMAGE OR DISTORTION CAUSED BY THE MISSING WELD.
